Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Will taking Toprol have any side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6185 Questions
Question
I am taking Enalapiri. Developed a dry cough, two episodes facial swelling, then was switched to Norvasc, Now I experience severe episodes of coughing, an extremely widespread itchy rash, an loss of normal taste now I am told to switch to Toprol and have resisted. Your opinion please. I do have Diabetes 2 and am 90 yrs old.
Posted Thu, 7 Aug 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Consider switching, please!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these adverse symptoms that you have witnessed on these medications. For sure they are severe enough to warrant a switch. I will not feel comfortable refilling this medication for my client after knowing that she develops such terrible and frightening symptoms after taking the drug.

It is rather unfortunate but, the friendly drug for you have not been identified. Please, accept trying a new drug in the hope that it may be able to control your disease condition without causing these annoying and unfriendly symptoms.

I hope this helps. I wish you well and thank you so much for using our services. Feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor